Homepage of Tamás Héger

Magyar változat.

Eötvös Loránd University, Institute of Mathematics, Department of Computer Science, room 3.609
Budapest, Hungary

Research interests: finite geometry, finite geometric graph constructions.
I am a part-time assistant professor at the Department of Computer Science.

Homepage of the Finite Geometry Seminar.

MTMT profile (Hungarian Scientific Bibliography)
Mathscinet profile
Google scholar profile
ResearchGate profile


  1. Short minimal codes and covering codes via strong blocking sets in projective spaces (with Z. L. Nagy). IEEE Transactions on Information Theory 68:2, pp. 881-890 (2022). Manuscript: pdf

  2. New values for the bipartite Ramsey number of the four-cycle versus stars (with I. Hatala and S. Mattheus). Discrete Mathematics 344:5, Paper: 112320 (2021). Open acces at the journal's web page: link

  3. On the upper chromatic number and multiple blocking sets of PG(n,q) (with Z. L. Blázsik and Szőnyi Tamás). Journal of Combinatorial Designs 28:2, pp. 118-140 (2020). Manuscript: pdf

  4. The metric dimension of the incidence graphs of projective and affine planes of small order (with P. Szilárd and M. Takáts). Australasian Journal of Combinatorics 78:3, pp. 352-375 (2020). Open acces at the journal's web page: link

  5. Dominating sets in finite generalized quadrangles (with L. Hernandez Lucas). Ars Mathematica Contemporanea 19:1 pp. 61-76(2020). Open acces at the journal's web page: link

  6. Double blocking sets of size 3q-1 in PG(2,q) (with B. Csajbók). European Journal of Combinatorics 78, pp. 73-89 (2019). Manuscript: pdf

  7. On the metric dimension of affine planes, biaffine planes and generalized quadrangles (with D. Bartoli, Gy. Kiss and M. Takáts). Australasian Journal of Combinatorics 72, pp. 226-248 (2018). Open acces at the journal's web page: link

  8. Dominating sets in projective planes (with Z. L. Nagy). Journal of Combinatorial Designs 25 (7), pp. 293-309 (2016). Manuscript: pdf

  9. Blocking and Double Blocking Sets in Finite Planes (with J. De Beule, T. Szőnyi and G. Van de Voorde). The Electronic Journal of Combinatorics 23:(2), \#P2.5 (2016). Open acces at the journal's web page: link

  10. Semiarcs with a long secant in PG(2,q) (with B. Csajbók and Gy. Kiss). Innovations in Incidence Geometry 14, pp 1-26 (2015). Open acces at the journal's web page: link

  11. Search problems in vector spaces (with B. Patkós and M. Takáts). Designs, Codes and Cryptography 76:(2), pp. 207-216 (2015). Manuscript available on arxiv.org: link

  12. Some graph theoretic aspects of finite geometries. PhD Thesis (ELTE, 2013). Pdf

  13. Resolving sets and semi-resolving sets in finite projective planes (with M. Takáts). The Electronic Journal of Combinatorics, 19(4) (2012), 21 oldal. Open acces at the journal's web page: link

  14. The 2-blocking number and the upper chromatic number of PG(2,q) (with G. Bacsó and T. Szőnyi). Journal of Combinatorial Desings, 21:(12), 585-602 (2013). Manuscript: pdf

  15. The Zarankiewicz problem, cages, and geometries (with G. Damásdi and T. Szőnyi). Annales Univ. Eötvös Loránd LVI, 3-37 (2013). Manuscript: pdf
    NOTE: The correct value of Z_{2,2}(15,15) is 61 as reported by Brendan Mckay in June, 2015. In this article we used 60 instead as published by Richard K. Guy.
    Three more errors in Guy's (and hence in our) table was reported by Andrew Kay (April 2016), as follows: Z_{2,2}(14,26)=82; Z_{2,2}(14,27)=84; Z_{2,2}(14,28)=86. Andrew Kay maintains an online database for Zarankiewicz numbers.

  16. On (k,6) graphs arising from projective planes (with A. Gács and Zs. Weiner), European Journal of Combinatorics 34, 285-296 (2013). Manuscript: pdf

  17. Finding small regular graphs of girth 6, 8, and 12 as subgraphs of cages (with G. Araujo-Pardo and C. Balbuena), Discrete Mathematics 310(8), 1301-1306 (2010). Manuscript: pdf

  18. Permutations, hyperplanes and polynomials over finite fields (with A. Gács, Z. L. Nagy, and D. Pálvölgyi), Finite Fields And Their Applications 16:(5) pp. 301-314 (2010). Manuscript: pdf

  19. On geometric constructions of (k,g)-graphs (with A. Gács), Contributions to Discrete Mathematics 3, no. 1, 63-80 (2008). Manuscript: pdf

  20. Szimmetrikus struktúrák. Master's Thesis (ELTE, 2007), in Hungarian. Pdf